# SDR DXTA2019061762504

- Difficulty date: June 16, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 3,194 hours, 2,509 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Pressure Switch
- Component: Pressure Switch
- Component part number: 3032408325
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AROUND FL350 WE GOT A HYDRAULIC SYSTEM FAULT STATUS MSG, FOLLOW BY A NO DISPATCH STATUS MSG. DECENDING THROUGH FL240 THE NUMBER 1(LEFT) ENGINE FAILED. NO FIRE OR VIBRATION. WE FOLLOWED  THE INFLIGHT ENGINE FAILURE QRC. TEMP STABILIZED AT 44 AND N1 ROTATION WAS AROUND 15. WE ATTEMPED A RELIGHT FOLLOWING THE NON-ANNUNCIATED- ENGINE INFLIGHT START QRH. NO RELIGHT. PROCEEDED TO DESTINATION AIRPORT (KPIT) FOLLOWING ENGINE INOP APPROACH QRC AND THEN ENGINE INOP LANDING QRC. POSSIBLE BAD FADEC? """CORRECTIVE ACTION"""" REPLACED PRIMARY AIRFRAME HYDRAULIC PRESSURE SWITCH #1 PER EMBRAER CONTACT CENTER RECOMENDATION. OPS AND LEAK CHECKS GOOD IAW PHENOM 300 AMM 29-12-02. SWITCH P/N OFF/ON 3032408-325 S/N OFF/ON 609/910 REPLACEMENT NEW 0-RING P/N OFF/ON M83461/2-903 S/N OFF/ON N/A NEW. REPLACED LEFT ENGINE S/N PCE-DG0622 PER OPERATOR REQUEST .
